| Model Number |
DRIVER SHAFT, T6, NON-RETAINING, AO |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/06/2024
Type of Reportable Event
Malfunction
Event or Problem Description
On 02/6/2024, it was reported by a sales representative via (b)(4) that an ar-18800-04 driver shaft and an ar-18800-03 driver shaft warped when tightening the screws.This was discovered during a procedure; the patient was not affected.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint is confirmed.Upon visual inspection, it was noted that the drive geometry at the distal tip of the returned driver shaft, t6, ao had twisted.Functional testing was not performed due to the damaged distal tip of the device.The most likely cause of this failure is attributed to wear and tear damage incurred over repeated usage torquing/engaging the driver within the screw head.